# SDR 08FDEA03097

- Difficulty date: July 28, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N372FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46610
- Aircraft time: 83,901 hours, 34,003 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: AFA71321
- Condition: Damaged
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR JAMB AT SPOOL FITTING NR 2, HOLE "D" IS OVERSIZED TO 0.545  INCH.  REMOVED WEB AND STRUCTURE IN REF TO DC/MD-10 SRM 51-33-01; VOL II AND 51-35-01; VOL II.  REMOVED BACK UP FITTING IN REF TO DC/MD-10 SRM 51-33-01; VOL II.   LOCATED AND DRILLED THE BACK UP FITTING IN REF TO DAC DWG AFA 7132;  REV "B".  INSTALLED BACK UP FITTING, REF TO DC/MD-10 SRM 51-33-01; VOL II.  INSTALLED BUSHING ON THE BEAM IN REF TO EA 8-5310-117003  "FUSELAGE, MAIN DECK CARGO DOOR JAMB LOWER SEAL OVERSIZED HOLES AT THE NR 1 AND NR 2 SPOOL FITTINGS REPAIR".
